# SDR CALA2010022600048

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 30,744 hours, 11,053 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PER FCD 5510-02034, LT HORZ STAB LOWER SURFACE SKIN CRACK F/S STA 138.70. IPT- CORRECT A/C TAIL NUMBER FROM 0525 TO 0252 PER MX ENTERED IN CORRECT TAIL NUMBER....CS/M4181 REPAIR LT HORZ STAB LOWER SKIN PER EC/RA 5510-02086 (SEE WORK PERFORMED WIP STEP) ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTH FROM 02/23/2010.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTH BUT BEFORE 11 MONTH FOR A PERMANENT REPAIR. 55-DIPCONTL 003679 ACCOMPLISH PERM REPAIR WITHIN 12 MONTHS FROM 02/23/2010.  PLANNING TO CONTACT ENGR AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERM REPAIR.  1) INIT:  AFTER 10 BUT BEFORE 11 MONTHS &  2) T/A:  W/I 12 MONTHS FROM 23 FEB 2010.
